, Volume 114, Issue 1, pp 625-639

The geometry and conformal structure of properly embedded minimal surfaces of finite topology in ℝ3

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access
Oblatum 7-VII-1992 & 13-IV-1993
The research described in this paper was supported by research grant DE-FG 02-86ER250125 of the Applied Mathematical Science subprogram of Office of Energy Research, US Department of Energy, and National Science Foundation grant DMS-9204535